RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gorbachev, Dmitry Viktorovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 30
Presentations: 4

Number of views:
This page:1224
Abstract pages:5764
Full texts:1400
References:757
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18199
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/633235

Publications in Math-Net.Ru
2019
1. D. V. Gorbachev, V. I. Ivanov, “A Sharp Jackson Inequality in $L_p(\mathbb R^d)$ with Dunkl Weight”, Mat. Zametki, 105:5 (2019),  666–684  mathnet  elib
2. D. V. Gorbachev, V. I. Ivanov, “Turan, Fejer and Bohman extremal problems for the multidimensional Fourier transform over the eigenfunctions of the Sturm–Liouville problem”, Mat. Sb., 210:6 (2019),  56–81  mathnet
2018
3. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “The second Logan extremal problem for the fourier transform over the eigenfunctions of the Sturm–Liouville operator”, Chebyshevskii Sb., 19:1 (2018),  57–78  mathnet  elib
4. D. V. Gorbachev, “Nikolskii - Bernstein constants for nonnegative entire functions of exponential type on the axis”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:4 (2018),  92–103  mathnet  elib
2017
5. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Some extremal problems of harmonic analysis and approximation theory”, Chebyshevskii Sb., 18:4 (2017),  140–167  mathnet
6. E. V. Larkin, D. V. Gorbachev, A. N. Privalov, “On the approximation of the flow of events for a Poisson”, Chebyshevskii Sb., 18:2 (2017),  222–234  mathnet  elib
7. D. V. Gorbachev, V. I. Ivanov, “Some extremal problems for the Fourier transform over the eigenfunctions of the Sturm–Liouville operator”, Chebyshevskii Sb., 18:2 (2017),  34–53  mathnet  elib
8. D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov, “Some Extremal Problems for the Fourier Transform on the Hyperboloid”, Math. Notes, 102:4 (2017), 480–491  mathnet  isi  elib  scopus
2016
9. D. V. Gorbachev, V. I. Ivanov, O. I. Smirnov, “The Delsarte Extremal Problem for the Jacobi Transform”, Math. Notes, 100:5 (2016), 677–686  mathnet  isi  elib  scopus
10. D. V. Gorbachev, V. I. Ivanov, “Approximation in $L_2$ by Partial Integrals of the Fourier Transform over the Eigenfunctions of the Sturm–Liouville Operator”, Mat. Zametki, 100:4 (2016),  519–530  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 540–549  isi  scopus
11. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Approximation in $L_2$ by partial integrals of the multidimensional Fourier transform in the eigenfunctions of the Sturm–Liouville operator”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  136–152  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 97–113  isi  scopus
12. D. V. Gorbachev, V. I. Ivanov, “Bohman extremal problem for the Jacobi transform”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  126–135  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 88–96  isi  scopus
2015
13. D. V. Gorbachev, V. I. Ivanov, “Gauss and Markov quadrature formulae with nodes at zeros of eigenfunctions of a Sturm-Liouville problem, which are exact for entire functions of exponential type”, Mat. Sb., 206:8 (2015),  63–98  mathnet  mathscinet  zmath  elib; Sb. Math., 206:8 (2015), 1087–1122  isi  scopus
14. D. V. Gorbachev, V. I. Ivanov, “Bohman extremal problem for the Dunkl transform”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  115–123  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 88–96  isi
2014
15. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Optimal argument in the sharp Jackson inequality in the space $L_2$ with hyperbolic weight”, Math. Notes, 96:5 (2014), 904–913  mathnet
16. D. V. Gorbachev, “An estimate of an optimal argument in the sharp multidimensional Jackson–Stechkin $L_2$-inequality”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  83–91  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 70–78  isi  scopus
2012
17. A. V. Bondarenko, D. V. Gorbachev, “Minimal Weighted $4$-Designs on the Sphere $S^2$”, Mat. Zametki, 91:5 (2012),  787–790  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 738–741  isi  elib  scopus
2006
18. D. V. Gorbachev, M. V. Zakharova, “On an extremal problem for periodic functions with small support”, Mat. Zametki, 80:6 (2006),  940–942  mathnet  mathscinet  zmath  elib; Math. Notes, 80:6 (2006), 881–884  isi  scopus
19. D. V. Gorbachev, S. A. Strankovskii, “An extremal problem for even positive definite entire functions of exponential type”, Mat. Zametki, 80:5 (2006),  712–717  mathnet  mathscinet  zmath  elib; Math. Notes, 80:5 (2006), 673–678  isi  scopus
2005
20. V. I. Ivanov, D. V. Gorbachev, Yu. D. Rudomazina, “Some extremal problems for periodic functions with conditions on their values and Fourier coefficients”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  92–111  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S139–S159
21. D. V. Gorbachev, “An integral problem of Konyagin and the $(C,L)$-constants of Nikol'skii”, Trudy Inst. Mat. i Mekh. UrO RAN, 11:2 (2005),  72–91  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S117–S138
2004
22. D. V. Gorbachev, A. S. Manoshina, “Turán Extremal Problem for Periodic Functions with Small Support and Its Applications”, Mat. Zametki, 76:5 (2004),  688–700  mathnet  mathscinet  zmath; Math. Notes, 76:5 (2004), 640–652  isi  scopus
2003
23. D. V. Gorbachev, “A Sharpening of the Taikov Lower Bound in the Inequality between the $C$- and $L$-Norms for Trigonometric Polynomials”, Mat. Zametki, 74:1 (2003),  132–134  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 123–126  isi  scopus
24. D. V. Gorbachev, “An Extremum Problem for Periodic Functions with Small Support”, Mat. Zametki, 73:5 (2003),  773–778  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 724–729  isi  scopus
2001
25. D. V. Gorbachev, “Extremum Problem for Periodic Functions Supported in a Ball”, Mat. Zametki, 69:3 (2001),  346–352  mathnet  mathscinet  zmath; Math. Notes, 69:3 (2001), 313–319  isi
2000
26. D. V. Gorbachev, “Extremum problems for entire functions of exponential spherical type”, Mat. Zametki, 68:2 (2000),  179–187  mathnet  mathscinet  zmath; Math. Notes, 68:2 (2000), 159–166  isi
27. D. V. Gorbachev, V. I. Ivanov, “An extremum problem for polynomials related to codes and designs”, Mat. Zametki, 67:4 (2000),  508–513  mathnet  mathscinet  zmath; Math. Notes, 67:4 (2000), 433–438  isi
1999
28. D. V. Gorbachev, “The sharp Jackson inequality in the space $L_p$ on the sphere”, Mat. Zametki, 66:1 (1999),  50–62  mathnet  mathscinet  zmath  elib; Math. Notes, 66:1 (1999), 40–50  isi
1997
29. D. V. Gorbachev, “An extremum problem on a class of differentiable functions of several variables”, Mat. Zametki, 62:2 (1997),  192–205  mathnet  mathscinet  zmath; Math. Notes, 62:2 (1997), 160–171  isi
30. D. V. Gorbachev, “Construction of the extremal function for a functional on the class $H_\omega^{(n)}$”, Mat. Zametki, 61:4 (1997),  519–529  mathnet  mathscinet  zmath; Math. Notes, 61:4 (1997), 430–439  isi

Presentations in Math-Net.Ru
1. Weight inequalities for the potential of Dunkl–Rissa
D. V. Gorbachev, V. I. Ivanov
XVI International Conference «Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history» dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 16, 2019 12:40
2. Nikolskii constants for spherical polynomials and entire functions of spherical exponential type
D. V. Gorbachev
International conference "High-dimensional approximation and discretization"
September 25, 2018 12:45   
3. Точная константа Бернштейна–Никольского для неотрицательных целых функций экспоненциального сферического типа
D. V. Gorbachev
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 15:00
4. Sharp Pitt inequality and logarithmic uncertainty principle for Dunkl transform in $L^{2}$
D. V. Gorbachev, V. I. Ivanov, S. Yu. Tikhonov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 17:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019